# SDR REXA2014121101200

- Difficulty date: December 11, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-300 PASSENGER DOOR AFT DRAG ANGLE CRACKED.  REPAIRED PAX DOOR AFT ANGLE IAW SRM 52-11-04-201-002-A01.
